# SDR DALA2016091606675

- Difficulty date: January 7, 2016
- Submitted: September 16, 2016
- Operation: Air carrier
- Aircraft: N324US
- Make and model: Airbus A320-211
- Aircraft serial: 273
- Aircraft time: 74,374 hours, 33,869 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Frames 55-56
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED PERMANENT REPAIR ON STRINGER 43L BTW FR 55 TO FR56 IN AFT CARGO COMPARTMENT AS PER SRM 53-00-13 FIGURE 201, ER/A 542785-14AD REV. ORIGINAL, AND ER/A 549949-14 REV.A,
